# SDR AALA201702079010

- Difficulty date: January 15, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 48,742 hours, 28,250 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301300
- Condition: Saturated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE, TRAPPED WATER INDICATED ON THE RIGHT HAND ELEVATOR UPPER SURFACE SKIN AT 6 LOCATIONS BETWEEN RIB 1 AND 10 AND 7.2 INCHES AND 14.5 INCHES FROM THE TRAILING EDGE. REPAIRED UPPER SKIN OF ELEVATOR PER SRM 55-21-11.
